MAUDE Adverse Event Report: CARDIAC SCIENCE CORPORATION POWERHEART G5 KIT, SEMI, US ENG/ESP LA; AUTOMATED EXTERNAL DEFRIBRILLATOR

CARDIAC SCIENCE CORPORATION POWERHEART G5 KIT, SEMI, US ENG/ESP LA; AUTOMATED EXTERNAL DEFRIBRILLATOR
Model Number G5S-80C
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
 
Event or Problem Description
Complainant alleged that during functional testing, the device displayed a red "x" indicator.Complainant did not indicate that there was any patient involvement in the reported malfunction.
 
Additional Manufacturer Narrative
Review of the device activity logs makes it clear the device presented an error in (b)(6) 2023 where the end result was that the device code indicator was red and was beeping.The device will communicate to the user that it is not rescue ready by providing an auditory beep every 30 seconds and displaying a red rescue ready (nvi) indicator.We can identify from the log that this device appears to have been left idle in a non-usable state for at least 2 years prior to reporting it to zoll.Zoll medical corporation evaluated the device.The device was put through extensive testing including daily/weekly/monthly testing, on/off current testing, on/off current testing, and defibrillation cycling without duplicating the report.The batteries were not returned for evaluation.The device was recertified and returned to the customer.No trend is associated with reports of this type.

Brand Name
POWERHEART G5 KIT, SEMI, US ENG/ESP LA
Common Device Name
AUTOMATED EXTERNAL DEFRIBRILLATOR
Manufacturer (Section D)
CARDIAC SCIENCE CORPORATION
500 burdick parkway
deerfield WI 53531 9692
Manufacturer Contact
scott august
269 mill road
chelmsford, MA 01824
9784219552
MDR Report Key22936689
Report Number2112020-2025-00573
Device Sequence Number21298301
Product Code MKJ
UDI-Device Identifier00812394021284
UDI-Public(01)00812394021284
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P160033
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberG5S-80C
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/11/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/02/2025
Supplement Report FDA Received Date10/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/27/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown